American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Avi Goren and Marcel Herzog. A general measuring argument for finite permutation groups. Proc. Amer. Math. Soc. 137 (2009) 3197-3205. MR 2515390.
Abstract, references, and article information   
View Article: PDF

[2] K. Auinger and B. Steinberg. On the extension problem for partial permutations. Proc. Amer. Math. Soc. 131 (2003) 2693-2703. MR 1974324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] I. M. Isaacs. Abelian point stabilizers in transitive permutation groups. Proc. Amer. Math. Soc. 130 (2002) 1923-1925. MR 1896023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. Y. Lam. Finite groups embeddable in division rings. Proc. Amer. Math. Soc. 129 (2001) 3161-3166. MR 1844988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] B. Sury. On permutation representations of polyhedral groups. Proc. Amer. Math. Soc. 127 (1999) 1973-1974. MR 1486753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Müller. An infinite series of Kronecker conjugate polynomials. Proc. Amer. Math. Soc. 125 (1997) 1933-1940. MR 1396989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Leonid Brailovsky, Dmitrii V. Pasechnik and Cheryl E. Praeger. Subsets close to invariant subsets for group actions . Proc. Amer. Math. Soc. 123 (1995) 2283-2295. MR 1307498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrew Chermak and Alberto Delgado. A measuring argument for finite groups . Proc. Amer. Math. Soc. 107 (1989) 907-914. MR 994774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael Aschbacher and Robert M. Guralnick. On abelian quotients of primitive groups . Proc. Amer. Math. Soc. 107 (1989) 89-95. MR 982398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul S. Fan. The Thompson-Wielandt theorem . Proc. Amer. Math. Soc. 97 (1986) 590-592. MR 845970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gary L. Mullen. Polynomials over finite fields which commute with linear permutations . Proc. Amer. Math. Soc. 84 (1982) 315-317. MR 640221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1